×

Complexes of differential operators. The Mayer-Vietoris sequence. (English) Zbl 0332.58016


MSC:

58J99 Partial differential equations on manifolds; differential operators
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
58J10 Differential complexes
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andreotti, A.: Complexes of differential operators. Yale Mathematical Monographs 6 (1975) · Zbl 0309.58020
[2] Andreotti, A., Hill, C.D.: E.E. Levi convexity and the Hans Lewy problem. Part I: Reduction to vanishing theorems. Ann. Scuola Norm. Sup. Pisa26, 325–363 (1972) · Zbl 0256.32007
[3] Andreotti, A., Hill, C. D.: E.E. Levi convexity and the Hans Lewy problem. Part II: Vanishing theorems. Ann. Scuola Norm. Sup. Pisa26, 747–806 (1972) · Zbl 0283.32013
[4] Andreotti, A., Hill, C. D., Łojasiewicz, S., MacKichan, B.: Mayer-Vietories sequences for complexes of differential operators. To appear in Bull. Amer. Math. Soc. · Zbl 0325.58018
[5] Andreotti, A., Kas, A.: Duality on complex spaces. Ann. Scuola Norm. Sup. Pisa27, 187–263 (1973) · Zbl 0278.32007
[6] Bourbaki, N.: Topologie générale, Ch. l, Structures topologiques, 4e edition. Paris: Hermann 1965
[7] Guillemin, V.: Some algebraic results concerning the characteristics of overdetermined partial differential equations. Amer. J. Math.90, 270–284 (1968) · Zbl 0162.40601
[8] Harvey, C., Harvey, F. R.: Open mappings and the lack of fully completeness ofD’({\(\Omega\)}). Proc. Amer. Math. Soc.25, 786–790 (1970) · Zbl 0197.39101
[9] Hill, C. D., MacKichan, B.: Hyperfunction cohomology classes and their boundary values. To appear · Zbl 0367.46037
[10] Kuranishi, M.: On the complexes on the boundary induced by elliptic complexes of differential operators, in Contributions to Analysis. New York-London: Academic Press (1974) · Zbl 0293.58012
[11] MacKichan, B.: A generalization to overdetermined systems of the notion of diagonal operators. II: Hyperbolic operators. Acta Math.134, 239–274 (1975) · Zbl 0313.35059
[12] MacKichan, B.: The Cauchy problem for overdetermined systems of partial differential equations. Proc. of the Rencontre sur l’Analyse Complexe à Plusieurs Variables et les Systemes Surdéterminés, 1974. Montréal: Les Presses de l’Université de Montréal 1975
[13] Polking, J., Wells, R.: Boundary values of Dolbeault cohomology classes and a generalized Bochner-Hartogs theorem. To appear · Zbl 0379.32019
[14] Rham, G. de: Variétés différentiables. Paris: Hermann 1955
[15] Rockland, C.: A new construction of the Guillemin Poincaré complex. Princeton thesis (1972)
[16] Serre, J.-P.: Un théorème de dualité. Comm. Math. Helvetici29, 9–26 (1955) · Zbl 0067.16101
[17] Spencer, D. C.: Overdetermined systems of linear partial differential equations. Bull. Amer. Math. Soc.75, 179–239 (1969) · Zbl 0185.33801
[18] Störmark, O.: A note on a paper by Andreotti-Hill concerning the Hans Lewy problem. To appear in Ann. Scuola Norm. Sup. Pisa
[19] Trèves, F.: Topological Vector Spaces, Distributions, and Kernels. New York-London: Academic Press 1967 · Zbl 0171.10402
[20] Whitney, H.: Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc.36, 63–89 (1934) · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.